Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 451239, 12 pages
Research Article

Nonlinear Contractions in 0-Complete Partial Metric Spaces

1School of Mathematical Sciences, Faculty of Sciences and Technology, Universiti Kebangsaan Malaysia, 43600 UKM, Bangi, Selangor Darul Ehsan, Malaysia
2Faculty of Economics, University of Belgrade, Kamenička 6, 11000 Beograd, Serbia
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11 120 Beograd, Serbia

Received 20 March 2012; Accepted 23 May 2012

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2012 Abd Ghafur Bin Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abd Ghafur Bin Ahmad, Zaid Mohammed Fadail, Vesna Ćojbašić Rajić, and Stojan Radenović, “Nonlinear Contractions in 0-Complete Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 451239, 12 pages, 2012.